Advertisement

On the Differential Properties of the Rearrangements of Functions

  • V. I. Kolyada
Conference paper
  • 268 Downloads
Part of the Springer Series in Computational Mathematics book series (SSCM, volume 19)

Abstract

Let f be a measurable function on a set ER n . In the case E= ∞, we suppose that \( \left| {\left\{ {x \in E:\left| {f\left( x \right)} \right| > y} \right\}} \right| = :{{\lambda }_{f}}\left( y \right) < \infty \) for all y > 0.

Keywords

Pairwise Disjoint Isoperimetric Inequality Banach Function Space Differential Property Polygonal Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BS]
    Bennett, C and Sharpley, R., Interpolation of Operators, New York: Acad. Press, 1988.zbMATHGoogle Scholar
  2. [BIN]
    Besov, O.V., Il’in, V.P., and Nikolskii, S.M., Integral representations of functions and embedding theorems, “Nauka”, Moscow, 1975; English transl.: Vols. 1 & 2, Wiley, 1979.zbMATHGoogle Scholar
  3. [B]
    Biosinski, A.P., Multivariate rearrangements and Banach function spaces with mixed norms, Trans. Amer. Math. Soc, 263, No. 1(1981), 149–167.MathSciNetCrossRefGoogle Scholar
  4. [CR]
    Chong, K.M. and Rice, N.M., Equimeasurable rearrangements of functions, Queen’s papers in pure and appl. math., 1971, N28.zbMATHGoogle Scholar
  5. [D1]
    Duff, G., Differences, derivatives and decreasing rearrangements, Can. J. Math., 19, No. 6(1967), 1153–1179.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [D2]
    Duff, G., A general integral inequality for the derivative of an equimeasurable rearrangement, Can. J. Math., 28, No. 4(1976), 793–804.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [D3]
    Duff, G., Integral inequalities for equimeasurable rearrangements, Can. J. Math., 22, No. 2(1970), 408–430.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [GR]
    Garsia, A.M. and Rodemich, E., Monotonicity of certain functionals under rearrangement, Ann. Inst. Fourier, 24, No. 2(1974), 67–116.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [H]
    Hadwiger, H., Vorlesungen uber Inhalt, Oberflache, und Isoperimetrie, Heidelberg: Springer-Verlag, 1957.Google Scholar
  10. [HLP]
    Hardy, G.H., Littlewood, J.E., and Pólya, G., Inequalities, Camb. Univ. Press, Cambridge, 1934 (2nd ed., 1952).Google Scholar
  11. [K]
    Klimov, V.S., Embedding theorems for Orlicz spaces and its applications to the boundary problems, Sibirsk. Math. Zh., 13, No. 2(1972), 334–338.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [Ko1]
    Kolyada, V.I., Estimates of rearrangements and embedding theorems, Math. Sb., 136, No. 1(1988), 3–23; English transl.: Math. USSR Sbornik, 64, No. 1(1989), 1–21.Google Scholar
  13. [Ko2]
    Kolyada, V.I., On embedding \( H_{p}^{{{{w}_{{1,...}}}{{w}_{v}}}} \) classes, Math. Sb., 127, No. 3(1985), 352–383.MathSciNetGoogle Scholar
  14. [Ko3]
    Kolyada, V.I., On embedding in the classes ϕ(L), Izv. Akad. Nauk. SSSR, Ser. Mat., 39(1975), 418–437; English transl.: Math. USSR Izv., 9(1975).MathSciNetzbMATHGoogle Scholar
  15. [Ko4]
    Kolyada, V.I., On relations between moduli of continuity in different metrics, Tr. Math. Inst. Steklov, 181(1988); English transl.: Proceedings of Steklov Inst. Math., 1989, Issue 4, 127–148.MathSciNetGoogle Scholar
  16. [Ko5]
    Kolyada, V.I., Rearrangements of functions and embedding theorems, Uspehi Math. Nauk., 44, No. 5(1989), 61–95 (Russian).MathSciNetGoogle Scholar
  17. [M]
    Maz’ya, V.G., Sobolev spaces, Leningrad, 1985.Google Scholar
  18. [Ne]
    Netrusov, Yu. V., Embedding theorems of Lizorkin-Triebel spaces, Zapiski nauchin. semin. LOMI, 159(1987), 103–112.zbMATHGoogle Scholar
  19. [Ni]
    Nikolskii, S.M., Approximation of functions of several variables and embedding theorems, 2nd rev. ang. e. “Nauka”, Moscow, 1977.Google Scholar
  20. [O1]
    Oswald, P., Moduli of continuity of equimeasurable functions and approximation of functions by algebraic polynomials in L p, Candidate’s dissertation, Odessa State Univ., Odessa, 1978 (Russian).Google Scholar
  21. [O2]
    Oswald, P., On moduli of continuity of equimeasurable functions in the classes ϕ(L), Math. Zametki 17(1975), 231–244; English transl.: Math. Notes, 17(1975).MathSciNetGoogle Scholar
  22. [PS]
    Pólya, G. and Szegö, G., Isoperimetric inequalities in mathematical physics, Princeton, 1951.zbMATHGoogle Scholar
  23. [R]
    Ryff, J.V., Measure preserving transformations and rearrangements, Math. Anal, and Appl., 31, No. 2(1970), 449–458.MathSciNetzbMATHCrossRefGoogle Scholar
  24. [Sc]
    Schwarz, H.A., Gesammelte Abhandlungen, Vol. 2, Berlin: Springer, 1880.Google Scholar
  25. [St]
    Steiner, J., Gesammelte Werke, Vol. 2, Berlin: Reimer, 1882.Google Scholar
  26. [U]
    Ul’yanov, P.L., Embedding of certain classes H pw, Izv. Akad. Nauk. SSSR Ser. Math. 32(1968), 649–686; English transl.: Math. USSR Izv. 2(1988).zbMATHGoogle Scholar
  27. [W1]
    Wik, I. The non-increasing rearrangement as external function, Preprint: Univ. Umeå, Dept. of Math., No. 2(1974).Google Scholar
  28. [W2]
    Wik, I. Symmetric rearrangement of functions and sets in R n, Preprint: Univ. Umeå, Dept. of Math., No. 1(1977).Google Scholar

Copyright information

© Springer-Verlag New York, Inc. 1992

Authors and Affiliations

  • V. I. Kolyada
    • 1
  1. 1.LOMIOdessaUkraine

Personalised recommendations